# SDR KBM2005F00292

- Difficulty date: September 25, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 505031904
- Part serial: 25307
- Condition: Spinning
- Location: Directional
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO WAS SPINNING, REPLACED WITH OVERHAULED UNIT.  (K)
